# SDR YENA2025030700240

- Difficulty date: March 6, 2025
- Submitted: March 7, 2025
- Operation: Air carrier
- Aircraft: N2142J
- Make and model: Airbus A321-271NX
- Aircraft serial: 10254
- Aircraft time: 13,811 hours, 2,576 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Warning Message
- Condition: Illuminated
- Location: Fuel Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#724, LAX-JFK. (ETOPS).' CLASS 2 FUEL MSG ON ECAM ( CLASS II MAINTENANCE MESSAGES DISPLAYED ON ECAM STATUS PAGE OF ECAM SYSTEM DISPLAY 1) FAULT(S) INDICATED BY FUEL ); PERFORMED BITE TEST OF FLSCU (9QJ) IAW AMM 28-46-00-740-001. NO FAULTS OR ECAM MSGS SHOWN ON DISPLAY. A/C OK FOR CONT SVC. MX-4 UPDATED, PLACARD REMOVE. THIS CLEARS MDDR #576131.
